# SDR R61A2018092540976

- Difficulty date: September 24, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 27,400 hours, 21,438 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Battery Pack
- Part number: 34002210
- Part serial: 003074
- Condition: Faulted
- Location: Cabin
- Part time: 27,521 hours, 21,611 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT. REPAIRED EMERGENCY LIGHT WIRE HARNESS W101-01870-22N FROM WIRING MANUAL 33-50-50-2 WITH SPLICE PER SWPM 20-41-20. R&R LT FWD GALLEY EMERGENCY BATTERY PACK IAW AMM 33-50-01.
